MathSciNet Relay Station
MathSciNet bibliographic data
MR1359921 (97j:73033) 73F15 (35Q72 73D15 73D40)
Tzavaras, Athanasios E. Elastic as limit of viscoelastic response, in a context of self-similar viscous limits. J. Differential Equations 123 (1995), no. 1, 305–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement